×

Found 3,596 Documents (Results 1–100)

Boundedness of the set of solutions to a linear homogeneous system uniform along the initial segment. (English. Russian original) Zbl 07805957

Mosc. Univ. Math. Bull. 78, No. 4, 157-162 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 4, 1-8 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software